publication:

Index policies for a class of discounted restless bandits (2002)

Author(s): Ansell PS; Glazebrook KD; Nino-Mora J

      • Date: 01-12-2002
      • Journal: Advances in Applied Probability
      • Volume: 34
      • Issue: 4
      • Pages: 754-774
      • Publisher: Applied Probability Trust
      • Publication type: Article
      • Bibliographic status: Published
      • ISSN (electronic): 1475-6064

      Keywords: conservation laws indexability index policy restless bandit suboptimality bound CONSERVATION-LAWS SYSTEMS

      Staff

      Dr Philip Ansell
      Senior Lecturer and Director of Recruitment and Admissions